# SDR C2XA98IA036

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: 20168
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE NOSE LANDING GEAR TORQUE LINK LOWER PIVOT PIN WAS FOUND TO BE CORRODED IN SIDE THE ATTACH PIN HOLE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED PIVOT PIN IAW ERAC CMM 32-31-01 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
